| Model Number |
37X13.5 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
09/16/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that the patient underwent revision surgery at 9 months post-operative due to rotator cuff tear and loosening of the stem.The implanted stem, humeral head and glenoid component were removed.Conversion into rsa.Surgeon's comment: he should have done rsa instead of tsa.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.